Zoloft Problem...?

My mom used to go on Zoloft and now she doesn't need it anymore... the problem is that whenever she trys to get off of it she gets severe migranes. She can't go off of it because her bodys used to it.

Is there any type of medication that helps get off antidepresent drugs like Zoloft?

Should she just try to take less and less of Zoloft untill she takes so little her body can go on without it?

I know she should see her doctor but I need to know about some personal expieriance first, and her rugular doctor has died a while back... help please!

Update:

She does have a doctor giving her prescriptions, she just does not trust his opinions from her other doctor.

10 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    She needs to wean off of the Zoloft. Also if she is getting migraines when not taking Zoloft is sound like something else might be going on. Even though her doc died someone has to be writting her script for the Zoloft so she can keep getting it. Encourage her to see a doc and get her yearly physical if she is due for that too.

    • Login to reply the answers
  • larry
    Lv 4
    3 years ago

    Took Zoloft a pair years in the past to help me with panic assaults. They have been coming speedy and livid -- approximately another day, up from as quickly as a month in purely a pair years. i did no longer suggestions the exchange in dreaming types, yet I did journey weight earnings. greater importantly, I had hassle containing my temper, and could completely blow on the slightest provocation. very almost lost my pastime by fact of it. could no longer decide what the difficulty develop into, until eventually i began out to take increasingly greater smaller doses, and finally weaned myself off of it. I figured i could fairly take care of the panic assaults. Nasty reports with Zoloft. solid luck.

    • Login to reply the answers
  • 1 decade ago

    any antidepressant or mood stabalizer should be tapered down. You should never just quit taking them. You can have worse problems than headaches. I would suggest 1/2ing her dose for 1-2 weeks and then try taking every other day for 2 weeks. Then she can either quit or taper a little more. Whatever she is comfortable with. Good luck!

    Source(s): experience (lots unfortunately... 14 years of pill after pill.) did finally pay off though. :o)
    • Login to reply the answers
  • 1 decade ago

    When I went off the Zoloft, I slowly weaned myself off.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    You can get an idea about your question by look up the medication in the internet. Try webmd.com. She must find another physician ASAP.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    fiorinal or imitrex is woth looking into. botox injections r now being used to treat migraines, also, going this route is more expensive but takes the bother of having to take meds on schedule out.

    • Login to reply the answers
  • 1 decade ago

    Your mom should just keep reducing the amount she uses, and after time, her body won't be as dependent on it.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    She may be able to wean herself off and use prednisone to help her with her headaches

    • Login to reply the answers
  • 1 decade ago

    Yes! she should ween herself off slowly.

    Source(s): bobbie
    • Login to reply the answers
  • Anonymous
    1 decade ago
    • Login to reply the answers
Still have questions? Get your answers by asking now.